Please use this identifier to cite or link to this item:
Title: The evolution by the curvature flow of the least diameter of a closed curve.
Authors: Damasceno, Josué Geraldo
Keywords: Spaces of embeddings and immersions
Issue Date: 2019
Citation: DAMASCENO, J. G. The evolution by the curvature flow of the least diameter of a closed curve. RMAT, v. 2, p. 62-71, 2019. Disponível em: <>. Acesso em: 06 jul. 2022.
Abstract: The curvature flow of a curve was steadly studied in a series of papers by M. Gage, R. Hamilton [2], [3] and M. Grayson [4], that were published in the late 1980’s. These works concern mainly the long time behavior of regular closed plane curves which deform in the direction of the curvature vectors. In general the curves shrink to a point, but it becomes more and more "round" which means that the curvature tends to a constant. In this paper we will see that in addition the minimum of the diameters of a curve decreases when it is undergone by the curvature flow action.
ISSN: 2237-8103
metadata.dc.rights.license: Os trabalhos publicados pelo periódico RMAT - Revista de Matemática estão sob uma licença Creative Commons que permite copiar, distribuir e transmitir o trabalho, desde que sejam citados o autor e o licenciante. Fonte: RMAT - Revista de Matemática <>. Acesso em: 19 maio 2022.
Appears in Collections:DEMAT - Artigos publicados em periódicos

Files in This Item:
File Description SizeFormat 
ARTIGO_EvolutionCurvatureFlow.pdf160,93 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.